# SDR DALA2023050203407

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,322 hours, 8,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 CLIMBING THROUGH FL300, ECAM MESSAGE DOOR R AFT CABIN ANNUCIATED. DOOR 4R SHOWED OPEN ON ECAM DOOR PAGE + FWD FAP. C/W ECAM + QRH PG. 15. CABIN ALT + V/S SHOWED NORMAL. CORRECTIVE ACTION: VERIFIED ADJUSTMENT OF PROX SENSORS 22MJ AND 24MJ WITH A/C PRESSURIZED AND UN-PRESSURIZED. NO DEFETS NOTED. PERFORMED ADJUSTMENT OF 4R DOOR LOCKING MECHANISM. WIRE CHECK FROM PROX 22MJ / 24MJ TO PSCU 5MJ. FOUND FLUCUATING RESISTANCE 0 TO 208 KOHMS BETWEEN 24MJA, 22MJA TO 5MJAA. 5MJAA TO 3708VCA READS 0.2 OHMS. 3708VC TO 5170VC PINS 9/10 TO A/B READS FLUCATING RESISTANCE OF 0-208 KOHM. DEPINNED AND REPINNED CONTACTS IN 3708VC 9, 10,11, & 12. RESEATED CONNECTOR. PSCU 5MJAA TO PROX SW 22MJ & 24MJ NOW READ STEADY 5.4 OHMS. ON ALL CONTACTS. 4R DOOR INDICATION OPERATES NORMAL. REPLACED PSCU (5MJ). PERFORMED BITE TEST OF PSCU. (4741984)
